# SDR AALA20040543

- Difficulty date: May 10, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N1405J
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11356
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD  EMERGENCY CEILING LIGHT AT ROW 7 INOPERATIVE.  REPLACED BATTERY PACK FOR CEILING EMERGENCY LIGHT AT ROW 7.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
